# SDR UALA2013011700286

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 59,424 hours, 16,618 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING STRIP IN FRONT OF MID LAV DOOR INOPERATIVE.  SECURED CONNECTOR.  REPLACED DAMAGED TRACK COVER AND MISSING END CAP.
